RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. Vyssh. Uchebn. Zaved. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Vyssh. Uchebn. Zaved. Mat., 2011, Number 6, Pages 44–54 (Mi ivm7503)  

This article is cited in 1 scientific paper (total in 1 paper)

Relative rotation and variational inequalities

V. S. Klimov, N. A. Demyankov

Chair of Mathematical Analysis, Yaroslavl State University, Yaroslavl, Russia

Abstract: We introduce the notion of relative rotation of a multivalued vector field generated by a monotone-type operator. We obtain lower bounds for the number of solutions of variational inequalities. We establish conditions of topological nature that guarantee the strong convergence of the Galerkin method and the penalty one.

Keywords: relative rotation, variational inequality, multivalued mapping, vector field, strong convergence.

Full text: PDF file (220 kB)
References: PDF file   HTML file

English version:
Russian Mathematics (Izvestiya VUZ. Matematika), 2011, 55:6, 37–45

Bibliographic databases:

UDC: 519.6
Received: 06.02.2010

Citation: V. S. Klimov, N. A. Demyankov, “Relative rotation and variational inequalities”, Izv. Vyssh. Uchebn. Zaved. Mat., 2011, no. 6, 44–54; Russian Math. (Iz. VUZ), 55:6 (2011), 37–45

Citation in format AMSBIB
\Bibitem{KliDem11}
\by V.~S.~Klimov, N.~A.~Demyankov
\paper Relative rotation and variational inequalities
\jour Izv. Vyssh. Uchebn. Zaved. Mat.
\yr 2011
\issue 6
\pages 44--54
\mathnet{http://mi.mathnet.ru/ivm7503}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2931704}
\elib{http://elibrary.ru/item.asp?id=15705528}
\transl
\jour Russian Math. (Iz. VUZ)
\yr 2011
\vol 55
\issue 6
\pages 37--45
\crossref{https://doi.org/10.3103/S1066369X11060065}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-80051661250}


Linking options:
  • http://mi.mathnet.ru/eng/ivm7503
  • http://mi.mathnet.ru/eng/ivm/y2011/i6/p44

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. S. Klimov, “Operator Inclusions and Quasi-Variational Inequalities”, Math. Notes, 101:5 (2017), 863–877  mathnet  crossref  crossref  mathscinet  isi  elib
  • Известия высших учебных заведений. Математика Russian Mathematics (Izvestiya VUZ. Matematika)
    Number of views:
    This page:218
    Full text:36
    References:55
    First page:8

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019